MAUDE Adverse Event Report: EQUINOXE; CAGE GLENOID L, POST AUG, LEFT

EQUINOXE; CAGE GLENOID L, POST AUG, LEFT
Model Number 314-13-24
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s):300-10-15, 6529693 - equinoxe replicator plate 1.5mm o/s.300-20-02, 6606691 - equinox square torque define screw drive kit.310-01-47, 6511341 - equinoxe, humeral head short, 47mm (beta).
 
Event or Problem Description
Approximately 10 months postop the initial l tsa, the (b)(6) y/o male patient was experiencing pain and discomfort in l shoulder and was converted from an anatomic total shoulder to a reverse shoulder.All anatomic components, with the exception of the humeral stem, were explanted.The stem remained intact and a reverse shoulder was implanted using the current stem.Pt was revised to a 42mm +4 offset glenosphere, +0 adapter tray, sup/post augmented baseplate (left) and 42mm +0 humeral liner.Patient was last known to be in stable condition following the event.Devices are not returning due to facility policy.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE
Common Device Name
CAGE GLENOID L, POST AUG, LEFT
MDR Report Key12303196
Report Number1038671-2021-00378
Device Sequence Number14372941
Product Code KWT
UDI-Device Identifier10885862200983
UDI-Public10885862200983
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2024
Device Model Number314-13-24
Device Catalogue Number314-13-24
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date10/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR